# SDR SWIA202157471

- Difficulty date: April 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 41,670 hours, 35,521 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH TO ORD. RIGHT MAIN LANDING GEAR WOULD NOT EXTEND. RAN QRH AND RESOLVED ISSUE. LANDED WITHOUT INCIDENT.    (FLIGHT 5390 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22613534 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT GEAR DISAGREE IN REFERENCE TO CRJ 200 FIM 32-60-09. FOUND THAT S33 AND S17 PROX SENSOR WERE SHOWING FAR IN THE PSEU. REDADJUSTED S33 PROX SENSOR IN REFERENCE TO CRJ 200 AMM 32-61-05. FOUND THAT S17 PROX SENSOR WAS WITHIN RIGGING LIMITS. PERFORMED MULTIPLE GEAR SWINGS IN REFERENCE TO CRJ 200 AMM 32-30-00 IN MULTIPLE CONFIGURATIONS, HYDRAULIC SYSTEM 3A ON/3B OFF, 3A OFF/3B ON AND BOTH HYDRAULIC SYSTEM 3A/B ON WITH NO DISCREPENCIES NOTED. LANDING GEAR EXTENDED AND RETRACTED AS INTENDED. OKAY FOR CONTINUED SERVICE AT THIS TIME. REFERENCE CP 22613704-1 FOR SEALANT APPLICATION ON S33 PROXIMITY SENSOR.
